# SDR YYFA201000013

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 37,361 hours, 39,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Safety Wire
- Condition: Missing
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SWITCH LOCATED AT THE L1 DOOR REQUIRES SAFETY WIRE.
